2 doctors weighed in:

Which side effects occur on to a child if he is overdosed with ascorbic acid during childhood?

2 doctors weighed in
Dr. Cindy Juster
Pediatrics
1 doctor agrees

In brief: Lots!

He could get belly pain, heartburn, nausea, vomiting, diarrhea, painful urination, bloody urine, headache, flushing, lightheadedness, kidney stones, or even an allergic reaction (hives, facial swelling, etc.
). Also Ascorbic Acid (vitamin c) can interact or interfere with medications. Talk to his doctor about your concerns, and have him seen right away if he's having symptoms.

In brief: Lots!

He could get belly pain, heartburn, nausea, vomiting, diarrhea, painful urination, bloody urine, headache, flushing, lightheadedness, kidney stones, or even an allergic reaction (hives, facial swelling, etc.
). Also Ascorbic Acid (vitamin c) can interact or interfere with medications. Talk to his doctor about your concerns, and have him seen right away if he's having symptoms.
Dr. Cindy Juster
Dr. Cindy Juster
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors